A remark on quiver varieties and Weyl groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 1 (2002) no. 3, p. 649-686
In this paper we define an action of the Weyl group on the quiver varieties M m,λ (v) with generic (m,λ).
Classification:  14L24,  16G99
@article{ASNSP_2002_5_1_3_649_0,
     author = {Maffei, Andrea},
     title = {A remark on quiver varieties and Weyl groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 1},
     number = {3},
     year = {2002},
     pages = {649-686},
     zbl = {1143.14309},
     mrnumber = {1990675},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2002_5_1_3_649_0}
}
Maffei, Andrea. A remark on quiver varieties and Weyl groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 1 (2002) no. 3, pp. 649-686. http://www.numdam.org/item/ASNSP_2002_5_1_3_649_0/

[1] L. Le Bruyn - C. Procesi, Semisimple representations of quivers, Trans. Amer. Math. Soc. 317 (1990), 585-598. | MR 958897 | Zbl 0693.16018

[2] W. Crawley-Boevey, Geometry of the moment map for representations of quivers, preprint available at http://www.amsta.leeds.ac.uk/~pmtwc. | MR 1834739 | Zbl 1037.16007

[3] H. Derksen - J. Weyman, Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients, J. Amer. Math. Soc. 13 (2000), 467-479. | MR 1758750 | Zbl 0993.16011

[4] G. Kempf - L. Ness, The length of vectors in representation spaces, In: “Algebraic geometry”. Proc. Summer Meeting Univ. Copenhagen 1978, Vol. 732 of LNM, Springer, 1979, pp. 233-243. | MR 555701 | Zbl 0407.22012

[5] G. Lusztig, On quiver varieties, Adv. Math. 136 (1998), 141-182. | MR 1623674 | Zbl 0915.17008

[6] G. Lusztig, Quiver varieties and Weyl group actions, Ann. Inst. Fourier (Grenoble) 50 (2000), 461-489. | Numdam | MR 1775358 | Zbl 0958.20036

[7] A. Maffei, A remark on quiver varieties and Weyl groups, preprint available at http://xxx.lanl.gov.

[8] A. Maffei, “Quiver varieties”, PhD thesis, Università di Roma “La Sapienza", 1999.

[9] L. Migliorini, Stability of homogeneous vector bundles, Boll. Un. Mat. Ital. 7-B (1996), 963-990. | MR 1430162 | Zbl 0885.14024

[10] D. Mumford - J. Fogarty - F. Kirwan, “Geometric invariant theory”, Ergebn. der Math., Vol. 34, Springer, third edition, 1994. | MR 1304906 | Zbl 0797.14004

[11] H. Nakajima, Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J. 76 (1994), 365-416. | MR 1302318 | Zbl 0826.17026

[12] H. Nakajima, Quiver varieties and Kac-Moody algebras, Duke Math. J. 91 (1998), 515-560. | MR 1604167 | Zbl 0970.17017

[13] P. Newstead, “Introduction to moduli problems and orbit spaces”, Tata Lectures, Vol. 51, Springer, 1978. | MR 546290 | Zbl 0411.14003